# SDR CA960318002

- Difficulty date: March 15, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Dhav DHC8102
- Engine: Pwa
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Drive Lugs
- Part number: 0818
- Condition: Worn
- Location: Wheel
- Component: Bfgoodrich, 1014182
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN)SEVERAL DRIVE INSERTS FOUND LOOSE AND DRIVE LUGS WORN BEYOND LIMITS
